MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; stents, drains and dilators for the biliary ducts

BOSTON SCIENTIFIC CORPORATION MUSTANG?; stents, drains and dilators for the biliary ducts
Model Number H74939171100810
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon leak and rupture occurred.The more than 90% stenosed target lesion was located in the left superficial femoral artery.A 10.0 x 80, 135cm mustang balloon catheter was advanced for dilation.During inflation at 12 atmospheres, the balloon was noted to have an irregular configuration, failing to achieve the desired dilatation effect, and contrast extravasation was visible from the site of balloon rupture.The balloon was fully deflated, and the ruptured balloon catheter was safely withdrawn along with the guidewire.The procedure was completed with another of the same device.There were no patient complications as a result of this event.The patient remained stable following the procedure.
 
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.E1 - initial reporter facility name: (b)(6)hospital (b)(6).E1 - initial reporter phone: (b)(6).G4 - premarket / 510(k): k141521, k141597.Good faith effort attempts were made to try and retrieve the device status, but it was unable to be obtained.If additional details become available, a supplemental report will be submitted.Investigation results: investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of adverse event related to patient condition.

Brand Name
MUSTANG?
Common Device Name
stents, drains and dilators for the biliary ducts
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50842870
Report Number2124215-2026-50218
Device Sequence Number15942001
Product Code FGE
UDI-Device Identifier08714729795254
UDI-Public(01)08714729795254(17)271117(10)35301825
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K141521
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171100810
Device Catalogue NumberH74939171100810
Device Lot Number0035301825
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/21/2026
Date Device Manufactured11/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexMale
Patient Weight149 LB